# SDR UIEA2020040200598

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN ENTRY DOOR 5 CUTOUT AFT UPPER CORNER 1 EA FASTENER HOLE FOUND CRACK( LH MAIN ENTRY DOOR 5 CUTOUT AFT UPPER CORNER CRACK AREA MODIFICATION PER SB 53A2839 AND EO: 4453A797 PART 5 )
